# SDR UPS05145373

- Difficulty date: September 8, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING LIGHT INOP.  LIGHT DEFERRED PER MEL 52-73-01-1 M-309637 ASSIGNED.  PREFORMED EMERG ESCAPE SLIDE RELEASE & RESIDUAL PRESSURE WARNING ADJ/TEST PER MM 52-73-00 & BITE TEST OF ASPW PER MM 52-73-00. NO FAULTS FOUND AT THIS TIME. OPS CK GOOD. [CLOSED]
